# SDR DALA2022091206058

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 81,934 hours, 20,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: REMOVED BUSTLE. CLEARED SLIDE HOOK FROM UNDER GIRT BAR. REINSTALLED BUSTLE PER B757 AMM 52-11. SLIDE ARM & DISARMS NORMALLY. (9094908)
